#### LIGHTNING TALK INFORMATION

Day 1

Lightning talks (5 x 10 mins)

**11.15-11.25am** – Traineeships: Enriching Lives and libraries / Rachel Smith & Amy Meredith – Noosa Libraries

Presentation Theme: Understanding and preparing for changes in the Library profession, service design and customers.

Short description: The benefits of traineeships will be shared through the personal lens of a trainee who progressed to become a qualified Librarian and through the experience of a current trainee

**11.25am-11.35am** – Navigating with Confidence: project skills for staff at all levels / Vicki Shapcott, Jenelle Harrap and Patricia Stahl – Sunshine Coast Libraries

## Presentation theme: Innovation and people

Short Description: The successful implementation of a project framework open to all staff levels, has encouraged staff engagement, skill development and innovation. It's embedded Council's value "explore possibilities" into operational practice.

**11.35am-11.45am** – Aching Bones and Equity of Access / Kerry Davis – Mackay Regional Council Libraries

Presentation Theme: Sustainable Collection Management Practices using Automatic Stock Rotation

**Short Description:** Facing immense future internal and external changes, Mackay Libraries have utilised their existing RFID technology and infrastructure to automate collection rotation to increase efficiency, equity and sustainability of resources.

11.45am – 11.55am – Picturing Your Past @ Ipswich Libraries / Erin Davey

Presentation theme:

- o Cultural sustainability
- Social sustainability
- Intergenerational inclusion and diversity

Presentation title: 'Picturing Your Past @ Ipswich Libraries'

Presentation description: Discussion of Ipswich Libraries 2022-23 Strategic Priority Grant Project - *Picturing Your Past,* which aimed to deliver sustainable installations across 4 library locations to children aged 9-12 years. This project celebrates Ipswich's mid-century heritage and promotes cultural sustainability and intergenerational inclusion.

**11.55am – 12.05pm** – Getting more from your image database using AI / Nicole Kilah – Lockyer Valley Libraries Presentation them Digital Technology, Collection presentation

Description Libraries are great at taking photos but how do we find the best ones for the marketing campaign? By taking what we know (our LMS) and using AI to enhance the information, that's the dream.

Abstract This presentation will take discuss the problem (what to do with all our images) and discuss how Lockyer Valley plans to use new technologies to make sharing and accessing this information easier. Nic will also discuss the longer term dream of offering this service to other departments within Council to "catalogue" their images.

DAY 2

Lightning talks (5 x 10 mins) **11.30-11.40am** – Digital Sustainability in Heritage Collections / Katie Pittock – Townsville Citylibraries

Theme: Digital Sustainability

# SUMMARY

As heritage collection managers across the country grapple with the looming threat of media format obsolescence Citylibraries Townsville has quietly been undertaking one of the largest digitisation projects in the country. As they set to relaunch their regional television archive back to the community, project manager and collection custodian Katie Pittock takes us on the journey from a precarious uncatalogued quagmire to a sustainable and protected community treasure.

**11.40am-11.50am** – Inclusion in libraries: supporting vulnerable members / Teresa Kohne & Georgia Laxton – Sunshine Coast Libraries

Presentation theme Inclusion – adapting library services to meet community needs

Personal situations may mean that customers are unable to meet minimum membership requirements. Libraries need a consistent and equitable approach to welcoming these individuals while ensuring personal information is protected.

**11.50am-12.00pm** – Beyond the walls: redesigning Outreach Library Services / Rachel Oldfield – Noosa Libraries

Presentation title: Beyond the Walls: Redesigning Outreach Library Services.

Expected presentation duration: 10 Minutes.

#### **Presentation themes:**

• Understanding and preparing for changes in the library profession, service design, and customers

• Design of library spaces – adapt, revitalise, renew, revisiting customer experience

#### Short description summarising the presentation:

Noosa Libraries share their multi-year journey – success, setbacks, and lessons – to transition from a conventional Mobile Library Service to a new multi-faceted Outreach Service Model.

**12.00pm – 12.10pm** – Welcoming cities: an advocacy opportunity for public libraries / Debra Cooper & Lisa Hetherington – Logan Libraries

Presentation title: Welcoming Cities: an advocacy opportunity for public libraries

**Short description:** Logan City Council is the 1<sup>st</sup> council in Queensland to be accredited in the Welcoming Cities national initiative. Logan Libraries' inclusive programs and services for multicultural communities played an integral role in the accreditation process.

Expected presentation duration: 10 minutes (lightning talk)

Presentation theme: Advocacy

**12.10pm – 12.20pm** – Considering Dementia in the library space / Lisa Gardoll – Goondiwindi Libraries

### **PRESENTATION SUMMARY**

Creating dementia inclusive library spaces begins with raising dementia awareness and adopting simple strategies which can improve both interpersonal and environmental communication to assist people living with dementia.